# SDR F3LA201907180055

- Difficulty date: July 19, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 7204
- Aircraft time: 11,875 hours, 4,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPENCY LPL 204856 ITEM 1 -- EMER EXIT DOOR 2R WILL NOT DISARM - CORRECTIVE ACTION -- REMOVED AND REPLACED EMER EXIT DOOR 2R
PROXIMITY SENSOR SWN2. OPS CHECK GOOD A/C OK FOR SERVICE.
